Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/24773
Type: Journal article
Title: Habitual criminals and the indeterminate sentence
Author: Daunton-Fear, Mary
Citation: Adelaide Law Review, 1969; 3(3):335-359
Publisher: Adelaide Law Review Association, School of Law, University of Adelaide University, Australia
Issue Date: May-1969
Appears in Collections:ALR Vol. 3, Noes 1-4, 1967-1970

Files in This Item:
File Description SizeFormat 
alr_V3n3_1969_DauHab.pdf1.54 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.